# SDR ASAA2019041989052

- Difficulty date: April 18, 2019
- Submitted: April 20, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 45,451 hours, 13,577 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: 000218016675
- Condition: Failed
- Location: Apu
- Part time: 10,146 hours, 19,430 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TOWING A/C APU FAULT LIGHT CAME ON AND APU UNABLE TO START. GROUNDED - YES. PERFORMED APU BITE FOUND FAULT 49-31175 WAS 75 STARTS OLD AND NOT LIKELY RELATED TO CURRENT PROBLEM. INSPECTED APU WIRE HARNESS AND RANG PINS ON FCU PER B737-800 FIM 49-32 TASK 805 WITH NO DEFECTS NOTED. STARTED APU MULTIPLE TIMES WITH NO FAULTS.
